MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ANESTHESIA CIRCUIT ADULT-LF

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAAF6876 MATERIAL/ITEM/COMM
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a run of anesthesia circuits [were] failing on our morning anesthesia machine tests.It was reported to medline.New sets were obtained that passed testing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
A run of anesthesia circuits [were] failing on our morning anesthesia machine tests.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25338325
Report Number1417592-2026-01941
Device Sequence Number18674143
Product Code CAI
UDI-Device Identifier10195327289270
UDI-Public10195327289270
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAAF6876 MATERIAL/ITEM/COMM
Device Lot Number26BBP765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown